MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION SLEEVE FOR 5.0 TI LCKNG SCREWS; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC INSERTION SLEEVE FOR 5.0 TI LCKNG SCREWS; GUIDE
Model Number 324.022
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the insertion sleeves are failing to seat into holes in the aiming arm and the power driver shaft is getting stuck inside the tube during insertion and when removing the power driver.It is unknown if there were patient and procedure involvement.Concomitant device reported: unk - guides/sleeves/aiming: aiming arm (part# unknown; lot# unknown; quantity: unknown).This complaint involves six (6) devices.This report is for (1) insertion sleeve for 5.0 ti lckng screws.This report is 3 of 4 for (b)(4).

Brand Name
INSERTION SLEEVE FOR 5.0 TI LCKNG SCREWS
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12259055
Report Number2939274-2021-04433
Device Sequence Number19741737
Product Code FZX
UDI-Device Identifier10886982190949
UDI-Public(01)10886982190949
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number324.022
Device Catalogue Number324.022
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2021
Initial Report FDA Received Date08/02/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSERTION SLEEVE FOR 5.0 TI LCKNG SCREWS; INSERTION SLEEVE FOR 5.0 TI LCKNG SCREWS; INSERTION SLEEVE FOR 5.0 TI LCKNG SCREWS; UNK - GUIDES/SLEEVES/AIMING: AIMING ARM; UNK - INSERTION INSTRUMENTS: TRAUMA; UNK - POWERED DRIVERS/HANDPIECES: E-PEN: TRAUMA